# SDR SIMA20160218002

- Difficulty date: February 18, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 39,217 hours, 36,062 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

IN LEVEL CRUSE AT FL 250, FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN WITH SOME ORDER IN THE COCKPIT.  DID NOT LOCATE THE SOURCE, SUBSIDED AFTER A FEW MINUTES, DIVERTED.  INSPECTED ACFT & PERFORMED ETN-EM-72-034.  FOUND PACK 1 TO BE INOPERATIVE WITH PNEUMATIC SOURCE.  DEFERRED IAW MEL 21-27, CONFIRMED PACK 2 OVLD.  R & R PACK 2 PACK OVER TEMPERATURE SWITCH IAW AMM 21-51-08.  PERFORMED OPERATIONS CHECK IAW AMM 21-20-00.  OPERATIONS CHECKED GOOD, NO FURTHER DEFECTS NOTED AT THIS TIME.  MEL ITEM RESTORED.
